# SDR GTIA2017071902091

- Difficulty date: July 19, 2017
- Submitted: July 20, 2017
- Operation: Air carrier
- Aircraft: N588NK
- Make and model: Airbus A321-231
- Aircraft serial: 2590
- Aircraft time: 40,529 hours, 17,388 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R1 DOOR ASSIST BOTTLE PRESSURE LOW DURING WEEKLY INSPECTION. SERVICED THE R1 DOOR ASSIST BOTTLE TO SERVICEABLE LIMITS IAW AMM 52-10-00.
